# SDR SWIA201332642

- Difficulty date: January 22, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 25,379 hours, 20,892 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED SMOKE TOILET CAUTION MESSAGE.  MESSAGE CLEARED, NO SMOKE OR FIRE OBSERVED.  (FLT 1352)  PERFORMED AN OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM IAW AMM.  COULD NOT DUPLICATE FAULT.
